# SDR DL72L971899

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N512DA
- Make and model: Boeing 727232
- Aircraft serial: 21314
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Fitting
- Condition: Pitted
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PORK CHOP FITTING PITTED.  BORED HOLES OVERSIZE WITHIN M/M 57-42-0 PG 806 814 LIMITS.  HFEC SHOWS NO CRACKS.  ROTO AND SHOT PEENED PER M/M 57-42-0.  CAP PLATED AND PAINTED PER M/M.
